# SDR AOQ2006F00001

- Difficulty date: January 11, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N39TW
- Make and model: Lear 31A
- Aircraft serial: 047
- Engine: Garrtt TFE731*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 48C48641
- Condition: Intermittent
- Location: Ng Hyd Sys
- Part time: 4,442 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED UPON GEAR RETRACTION.  CREW RECYCLED GEAR AND ALL LIGHTS EXTINGUISHED.  MAINTENANCE INSPECTED LANDING GEAR SYSTEM AND FOUND NOSE LANDING GEAR TO BE LAGGING DURING OPERATION.  TROUBLESHOT SYSTEM TO GEAR SELECTOR VALVE.  REPLACED SELECTOR VALVE WITH NEW AND OPERATIONAL CHECK OF GEAR FOUND TO BE SATISFACTORY.  (K)
